Statistics and Its Interface

Volume 9 (2016)

Number 1

Correction to the paper “Optimal False Discovery Rate Control for Dependent Data”

Pages: 33 – 35

DOI: http://dx.doi.org/10.4310/SII.2016.v9.n1.e1

Authors

Jichun Xie (Department of Biostatistics and Bioinformatics, School of Medicine, Duke University, Durham, North Carolina, U.S.A.)

T. Tony Cai (Department of Statistics, The Wharton School, University of Pennsylvania, Philadelphia, Penn., U.S.A.)

Hongzhe Li (Department of Biostatistics and Epidemiology, School of Medicine, University of Pennsylvania, Philadelphia, Penn., U.S.A.)

Abstract

We have found a mistake in the proof Theorem 6 in our published paper “Optimal False Discovery Rate Control for Dependent Data” (Statistics and Its Interface, Vol. 4, No. 1, pp. 417–430). We apologize to the readers and thank Professor Jens Ledet Jensen at Aarhus University for his question which led to identification of this mistake. We provide here a corrected proof of Theorem 6 with further clarifications of the assumptions.

Full Text (PDF format)

Published 22 October 2015